Jump to content
CrazyBoards.org

Alexandra

Member
  • Content Count

    6
  • Joined

  • Last visited

About Alexandra

  • Rank
    Member

Profile Information

  • Gender
    Woman
  • Location
    CA
  1. Thanks.. well I guess that explains why my doc wanted to boost me from the initial 20mg. For some reason I thought maybe the increase was the culprit... (like, maybe I just didn't have enough Norepinephrine for the meds to work on?) But who knows. Just seems odd that it would spike and then fall in terms of effectiveness around the same time I increased dosage. But honestly, there are so many confounding factors that it is hard to tell what caused what... Thanks again for the feedback.
  2. Yep, thanks. What concerns me is that I was doing better on 20mg as opposed to the higher dose, and the Naltrexone just took it to another miserable level. I just feel blah, apathetic, overwhelmed, unenthusiastic, irritable, hopeless, anxious, and tired beyond belief. Initially , there was a sweet euphoria & energetic pull that propelled me forward; and I had a much greater lust for life. But maybe it was just the shock of getting used to all the happy neurotransmitters. I guess the only thing we can do is keep experimenting til we find the right formula. The human body/brain is so frustratingly complex. "More" does not always mean "better"... though my doc seems to think so.
  3. Wow, first post, and I'm already getting the condescending "um" I'm not expecting anything but consistency with my medication treatment. Haven't had much experience with SNRI's, so don't know how long the energizing/positive mood effect is supposed to last. As an antidepressant, I assume it isn't meant to drop off dramatically.
  4. So I have been on Cymbalta since the beginning of May. Started at 20mg and felt euphoric, charged, driven, focused. I was able to tackle work with passion and interest. My brain felt completely *on* and I was incredibly motivated and inspired. The only thing is, I started getting tired in the afternoons. So my pdoc upped the dose to 30mg. Things seemed ok, and I stopped getting tired in the afternoons. But now my symptoms seem all over the place. I will get manic bursts of energy every once in a while (usually triggered by caffeine intake) while other times, I'll get irritable, tired, grumpy, anxious, or just plain old "blah." It's as if the meds hadn't kicked in at all... I have also been ridiculously lethargic lately, but it could also be due to the fact that I added Naltrexone to the mix just a week ago. I used to jolt out of bed before my alarm, now I just want to sleep and sleep and sleep. I mean, I'll quite literally only have a couple of focused hours in my work day. For the most part, I just want to curl up and hide away/rest. Has anyone experienced something similar? Are these signs of the medication losing its effect?
  5. Hi all, I'm officially something of a type 3 Bipolar, but more realistically, just think I am a highly sensitive/dramatic/Italian chick who feels like a fish out of water. I'm prone to depression and bouts of anxiety, OCD compulsions, eating disorders, overachieving, overintoxicating, manipulating, overaccommodating, obsessing over inadequacy, ruminating, overanalyzing, jumping to conclusions, playing the diplomat, healer, ruiner, and vacillating between my many personas. I'm an empath and a chameleon and voraciously/unintentionally soak up influences around me. I vacillate between extremes, I like my routines, and have a hard time with things that are fuzzy and ill-defined (like my diagnosis!) Did I mention I am narcissistic? (On a good day, that is! On a bad day, my ex just liked to call me "a nightmare.") Joking aside, I'm happy to have found a site where I feel like I can get honest feedback about meds. I'm presently on Cymbalta and struggling with some side-effect issues and could really benefit from your insight(s). I guess my next destination is the Antidepressants forum, but just wanted to pop in and say hi first!
×
×
  • Create New...